Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamactel withdrawal- need help please! cpallen79

Posted by delna on July 20, 2004, at 12:20:54

In reply to Re: Lamactel withdrawal- need help please!, posted by cpallen79 on July 19, 2004, at 18:28:11

Thanks.
You are right i should work with a doctor. currently i am trying to quit without his blessings which i guess is a silly idea. i know i need these drugs- they have changed my life but also give me so many side effects that i just get desperate sometimes and try to withdraw.
D


> Delna,
> Perhaps work with your PDOC on this as they are the experts... I think you may want to reconsider going completely med free... there are many options out there. Best of luck no matter what you decide to do.
>
> > Hi
> > I am finally sick of taking medication to the point that I am giving up everything.
> > I am not sure how to withdraw from Lamactel. I am at 200mg. how does one withdraw?
> > also i was told that the longer you take lamactel the more your mood will stabalize with time. I have been taking it for a year. if i give up and have to restart it, do u think I will have lost that 1 year of cumulative stability?
> > thanks so much
> > d
>
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:367649
URL: http://www.dr-bob.org/babble/20040719/msgs/368265.html